MathSciNet Relay Station
MathSciNet bibliographic data
MR427453 (55 #485) 20D05
Olsson, Jørn Børling Odd-order extensions of some orthogonal groups. J. Algebra 28 (1974), 573–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement